# SDR 97ZZZX3725

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1564B
- Make and model: Beech 400BEECH
- Aircraft serial: RJ64
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 45A3081
- Condition: Cracked
- Location: Mlg Door
- Part time: 3,502 hours
- Component: 45A30304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A 200-HOUR INSPECTION, FOUND THE UPPER CHANNEL ON BOTH GEAR DOORS JUST ABOVE THE FORWARD DOOR HINGE CRACKED.  AFTER REMOVING THE CHANNEL, FOUND THE FORWARD HINGE CRACKED ALSO.  THIS PROBLEM HAS BEEN ADDRESSED BY BEECH IN COMMUNIQUE NR 26.
